Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Columbia, SC
NWS Columbia, SC issued this special weather statement at Jul 29, 2012, 1:08 AM EDT for Lee County, Sumter County, South Carolina. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2012, 1:08 AM EDT (05:08 UTC)
- Expired
- Jul 29, 2012, 2:15 AM EDT
- In force
- 67 min
- Issued by
- NWS Columbia, SC
Counties Lee County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 82 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 5.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2528 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
349
WWUS82 KCAE 290508
SPSCAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
108 AM EDT SUN JUL 29 2012
SCZ028-029-031-290615-
LEE-RICHLAND-SUMTER-
108 AM EDT SUN JUL 29 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEE...RICHLAND AND
SUMTER COUNTIES THROUGH 215 AM EDT...
AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
BISHOPVILLE TO 11 MILES NORTHWEST OF EASTOVER...MOVING SOUTHEAST AT
15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
OAKLAND...BISHOPVILLE...EASTOVER...MILLWOOD...MULBERRY...SOUTH SUMTER
AND SUMTER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3395 7996 3377 8038 3394 8090 3409 8066
3411 8056 3418 8046 3424 8043 3435 8026
3433 8024 3434 8021 3437 8019 3423 8011
3420 8011 3416 8015 3409 8008 3408 8003
3400 7990
TIME...MOT...LOC 0508Z 293DEG 13KT 3432 8028 3400 8079
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this special weather statement went out at Jul 28, 10:39 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 28, 10:39 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 1039 PM EDT SAT JUL 28 2012 .SYNOPSIS... AN UPPER-LEVEL TROUGH WILL REMAIN OVER THE EASTERN US. A SERIES OF WEAK UPPER IMPULSES ALONG WITH SUFFICIENT ATMOSPHERIC MOISTURE WILL PROMOTE SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD...WITH GENERALLY NEAR NORMAL TEMPERATURES. && .NEAR TERM /UNTIL 7 AM SUNDAY MORNING/... SURFACE TROUGH WILL REMAIN NEARLY STATIONARY OVER THE MIDLANDS THROUGH TONIGHT. STILL COULD SEE SOME A FEW STORMS DEVELOP ON OUTFLOW BOUNDARIES THIS AFTERNOON. WILL KEEP THE CHANCE POPS ACROSS THE EASTERN MIDLANDS AND SLIGHT CHANCE POPS FOR THE REST OF THE AREA. EXPECT CONVECTIVE ACTIVITY TO DIMINISH WITH THE LOSS OF HEATING...HOWEVER WITH SHORT WAVES CROSSING THE AREA THERE IS POTENTIAL FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO PERSIST INTO THE NIGHT. WITH A LOW LEVEL JET OVER THE AREA... SIGNIFICANT FOG IS NOT ANTICIPATED. SHOULD SEE OVERNIGHT LOWS IN THE LOW TO MID 70S. && .SHORT TERM /7 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... THE UPPER TROUGH REMAINS OVER THE EASTERN CONUS. ALTHOUGH DEEPER MOISTURE APPEARS TO SHIFT TO THE COASTAL PLAIN...LOW LEVEL CONVERGENCE SHOULD CONTINUE DUE TO PERSISTENT THERMAL TROUGH ACROSS REGION. AIR MASS FORECAST TO BE MODERATELY TO STRONGLY UNSTABLE EACH AFTERNOON. DIFFICULT TO TIME SHORT WAVE TROUGHS ROTATING AROUND UPPER TROUGH...BUT MODELS SUGGEST SEVERAL WAVES WILL MOVE ACROSS THE REGION LIKELY ENHANCING THUNDERSTORM DEVELOPMENT. FORECAST CHANCE POPS EACH DAY...MAINLY IN THE AFTERNOON ALTHOUGH STORMS MAY LINGER THROUGH THE EVENING. TEMPERATURE CONSENSUS LOOKS GOOD WITH NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES. && .LONG TERM /TUESDAY THROUGH SATURDAY/... MODELS CONTINUE WITH KEEPING THE MAIN UPPER LEVEL LONG WAVE TROUGH PATTERN OVER THE EASTERN CONUS THROUGH THE WEEK. REGION CONTINUES TO HAVE SUFFICIENT ATMOSPHERIC MOISTURE. A FEW WEAK SURFACE TROUGHS AND A SERIES OF WEAK UPPER IMPULSES WILL PROMOTE SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS. GENERALLY SEASONAL TEMPS EXPECTED. CONTINUED WITH A GENERAL BLEND OF GUIDANCE AND ONGOING FORECAST. && .AVIATION /03Z SUNDAY THROUGH THURSDAY/... CURRENT FORECAST IS ON TRACK WITH FEW CHANGES MADE...ONLY TO CLOUDS AND WIND. SCATTERED STORMS...SOME STRONG CONTINUE ACROSS THE AREA...LOCATION AND DEVELOPMENT TOO UNCERTAIN TO INCLUDE IN TERMINAL FORECASTS AT THIS TIME...BUT WILL BE UPDATED IF NECESSARY. LIGHT WINDS...DRY AIR ALOFT...AND MOSTLY CLEAR SKIES OVERNIGHT WILL INCREASE THE CHANCE OF FOG AT ALL TERMINALS. A CONVERGENCE ZONE IS SETTING UP ACROSS THE MIDLANDS EXTENDING FROM CENTRAL NORTH CAROLINA SOUTHWEST ACROSS SOUTH CAROLINA INTO EAST CENTRAL GEORGIA ALLOWING MOISTURE TO POOL IN THE LOWER LEVELS. DEW POINTS ARE IN THE LOW TO MID 70S AND THEY ARE EXPECTED TO REMAIN HIGH OVERNIGHT INCREASING THE CHANCE OF FOG. THIS FEATURE WILL REMAIN NEARLY STATIONARY INTO SUNDAY AFTERNOON. EXPECT SCATTERED SHOWER AND THUNDERSTORM ACTIVITY TO DISSIPATE LATER THIS EVENING THIS EVENING WITH ANOTHER CHANCE LATER SUNDAY AFTERNOON. LEANED TOWARD THE LAV/GFS MODEL GUIDANCE IN THE FORECAST. VFR CONDITIONS WILL RETURN SUNDAY MORNING WITH SUNLIGHT DISSIPATING THE FOG. EXTENDED AVIATION OUTLOOK...BRIEF MVFR RESTRICTIONS POSSIBLE IN MAINLY DIURNAL SCATTERED THUNDERSTORMS. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Jul 28, 4:23 AM EDT, 20 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 423 AM EDT SAT JUL 28 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-290830- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 423 AM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL POSSIBLE. A FEW OF THE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 10:37 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1037 PM EDT SAT JUL 28 2012
SCZ027-290330-
LEXINGTON-
1037 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON COUNTY
THROUGH 1130 PM EDT...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES WEST OF PELION...MOVING SOUTHEAST AT
15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3370 8128 3370 8130 3377 8144 3380 8146
3380 8147 3390 8141 3378 8106 3377 8106
3366 8121
TIME...MOT...LOC 0237Z 295DEG 12KT 3378 8131Special weather statement, Jul 28, 10:37 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1037 PM EDT SAT JUL 28 2012
SCZ027-290330-
LEXINGTON-
1037 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON COUNTY
THROUGH 1130 PM EDT...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES WEST OF PELION...MOVING SOUTHEAST AT
15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3370 8128 3370 8130 3377 8144 3380 8146
3380 8147 3390 8141 3378 8106 3377 8106
3366 8121
TIME...MOT...LOC 0237Z 295DEG 12KT 3378 8131Special weather statement, Jul 28, 11:28 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 1128 PM EDT SAT JUL 28 2012 SCZ015-016-022-290415- CHESTERFIELD-KERSHAW-LANCASTER- 1128 PM EDT SAT JUL 28 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHESTERFIELD... KERSHAW AND LANCASTER COUNTIES THROUGH 1215 AM EDT... AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR ELGIN...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ELGIN...HEATH SPRINGS...IRWIN...KERSHAW...LANCASTER AND PAGELAND... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... SMALL HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7 7...6 3 3...6 7 7 2. && LAT...LON 3441 8032 3459 8087 3481 8077 3482 8025 TIME...MOT...LOC 0329Z 304DEG 13KT 3468 8073
Special weather statement, Jul 28, 11:50 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1150 PM EDT SAT JUL 28 2012
SCZ022-029-031-290445-
KERSHAW-LEE-SUMTER-
1150 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF KERSHAW...LEE AND
SUMTER COUNTIES THROUGH 1245 AM EDT...
AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR CAMDEN...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BISHOPVILLE...CAMDEN AND LUGOFF...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3389 8016 3408 8064 3410 8062 3409 8066
3414 8079 3449 8067 3448 8063 3450 8062
3439 8029 3436 8028 3433 8024 3436 8020
3435 8017 3432 8017 3423 8011 3420 8011
3416 8015 3408 8005
TIME...MOT...LOC 0350Z 296DEG 21KT 3428 8062Local storm report, Jul 29, 12:54 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1254 AM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 1 W LANCASTER 34.72N 80.80W
07/28/2012 LANCASTER SC EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN JUST OUTSIDE OF
LANCASTER
&&
CHERRYSpecial weather statement, Jul 29, 1:08 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
108 AM EDT SUN JUL 29 2012
SCZ028-029-031-290615-
LEE-RICHLAND-SUMTER-
108 AM EDT SUN JUL 29 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEE...RICHLAND AND
SUMTER COUNTIES THROUGH 215 AM EDT...
AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
BISHOPVILLE TO 11 MILES NORTHWEST OF EASTOVER...MOVING SOUTHEAST AT
15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
OAKLAND...BISHOPVILLE...EASTOVER...MILLWOOD...MULBERRY...SOUTH SUMTER
AND SUMTER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3395 7996 3377 8038 3394 8090 3409 8066
3411 8056 3418 8046 3424 8043 3435 8026
3433 8024 3434 8021 3437 8019 3423 8011
3420 8011 3416 8015 3409 8008 3408 8003
3400 7990
TIME...MOT...LOC 0508Z 293DEG 13KT 3432 8028 3400 8079The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:01 PM EDT | Special Weather Statement | CAE | Fairfield, Lancaster | 59 min |
| Jul 28, 8:21 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lancaster | 39 min |
| Jul 28, 9:04 PM EDT | Special Weather Statement | CAE | Lancaster | 56 min |
| Jul 28, 9:08 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lancaster | 52 min |
| Jul 28, 10:28 PM EDT | Special Weather Statement | CAE | Chesterfield | 62 min |
| Jul 28, 10:35 PM EDT | Special Weather Statement | CAE | Fairfield | 55 min |
| Jul 28, 10:37 PM EDT | Special Weather Statement | CAE | Lexington | 53 min |
| Jul 28, 11:28 PM EDT | Special Weather Statement | CAE | Lancaster | 47 min |
| Jul 28, 11:50 PM EDT | Special Weather Statement | CAE | Kershaw, Lee | 55 min |
| Jul 29, 3:14 PM EDT | Severe Thunderstorm Warning | CAE | Orangeburg | 25 min |
| Jul 29, 3:51 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 24 min |
| Jul 29, 5:45 PM EDT | Special Weather Statement | CAE | Calhoun | 60 min |
| Jul 29, 5:47 PM EDT | Special Weather Statement | CAE | Calhoun | 58 min |
| Jul 29, 6:28 PM EDT | Areal Flood Advisory | CAE | Bamberg, Calhoun, Lexington, Orangeburg | 99 min |
| Jul 29, 7:42 PM EDT | Areal Flood Advisory | CAE | Richland | 48 min |
| Jul 29, 7:57 PM EDT | Special Weather Statement | CAE | Clarendon, Richland, Sumter | 63 min |
| Jul 28, 8:33 PM EDT | Severe Thunderstorm Warning | CAE | Burke | 57 min |
| Jul 29, 3:25 PM EDT | Special Weather Statement | CAE | Burke | 35 min |
| Jul 29, 3:28 PM EDT | Severe Thunderstorm Warning | CAE | Burke | 47 min |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.